Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Upcoming exams, not feeling too good. On lexapro. Can valdoxan be taken along with it?

I have been taking Lexapro 20mg for about a year and have been doing well but last couple of weeks not feeling too good. I have major exams coming up in May and was wondering if I could take Valdoxan with Lexapro on a short term . I've been on Valdoxan before and had good results but was taken off due to my liver enzymes increasing
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

You might have performance anxiety due to stress related to exam.

Lexpro is escitalopram which is very good anti depressant drugs.
Valdoxan contains agomelatine which is novel, good anti depressant drugs. But you must consult your psychiatrist before starting valodxan on your own.

You may also get benefit by propranolol for performance anxiety if any. You may have prescription for it from your psychiatrist.

You may also benefit by doing yoga, meditation or breathing exercise.
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor